MathSciNet Relay Station
MathSciNet bibliographic data
MR265242 06.50
Priestley, H. A. Representation of distributive lattices by means of ordered stone spaces. Bull. London Math. Soc. 2 1970 186–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement